# SDR 99ZZZX3446

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 15BL801C
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY TEN MINUTES AFTER TAKEOFF FROM EWR, NR 3 EGT GAUGE QUIT WORKING.  AIRCRAFT RETURNED TO EWR.  REMOVED AND REPLACED NR 3 EGT INDICATOR.  OPERATIONAL CHECK SATISFACTORY.
